# SDR GAIA03048SP

- Difficulty date: July 19, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING LOWER TRAILING EDGE PANEL 8605 HAS DISBONDED SPOT OUTER SKIN.  CUT OUT 3 INCHES BY 48 INCHES, FABRICATED FILLER 3 INCHES BY 48 INCHES, LOWER DOUBLER 3 INCHES BY 48 INCHES 2024 T-3 .016 UPPER DOUBLER 4.5 BY 50 INCHES 2024 T-3 .020, REPAIRED IAW B727 SRM 57-30-1 FIG 1, 57-30-2 FIG 4, 51-40-6 FIG 1 AND 2, 51-40-20 FIG 13 AND 14.  (M)
